Panadol Advance Tablets 16S

£ 1.65
£0.10/each

By law, we’re only permitted to sell you 2 of this item .

Product Description

  • Paracetamol
  • Panadol Advance starts releasing its medicine in as little as 5 minutes, helping it to be absorbed significantly faster than standard paracetamol tablets. Additionally, compared to standard paracetamol, Panadol Advance consistently delivers more efficient pain relief whilst being gentle on the stomach.
  • When to Use Panadol Advance
  • Panadol Advance can relieve everyday pain and reduce fever. Containing paracetamol, Panadol Advance can relieve common types of pain, ranging from the pain of headaches to mild arthritis, plus the fevers, aches and the pains of cold and flu.
  • How to Use Panadol Advance
  • When experiencing pain, adults and children aged 16 years and over should swallow 1-2 tablets up to 4 times a day. Do not take more frequently than every 4 hours or more than 8 tablets in 24 hours.
  • Children aged 10-15 years should be given 1 tablet to swallow every 4-6 hours as needed. Do not take more frequently than every 4 hours or more than 4 tablets in 24 hours. Do not take for more than 3 days at a time. Always read the label
  • Starts to release medicine in as little as 5 minutes
  • Gentle on the stomach
  • Reduces Fever
  • Recommended for treatment of headache including migraine

Information

Ingredients

Each Tablet contains Paracetamol 500 mg, Also contains a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates

Preparation and Usage

  • Please read right through the information on the outside and inside of this pack before you start using this medicine.
  • If you have any questions, or if there is anything you do not understand, ask your pharmacist.
  • How to take
  • Adults and children aged 12 years and over: Swallow 2 tablets every 4 hours as needed. Do not take more than 8 tablets in 24 hours.
  • Children aged 6 to 12 years: Give 1/2 to 1 tablet every 4 hours as needed.
  • Do not give more than 4 tablets in 24 hours.
  • Do not give for more than 3 days at a time.
  • Do not take more frequently than every 4 hours.
  • Do not give to children under 6 years.

Name and address

  • GlaxoSmithKline,
  • Brentford,
  • TW8 9GS,
  • U.K.

Return to

  • GlaxoSmithKline Consumer Healthcare,
  • Brentford,
  • TW8 9GS,
  • U.K.

Lower age limit

Advisory Years : 6

Safety warning

TAKE SPECIAL CARE Contains paracetamol. Do not take with any other paracetamol-containing products. Ask your doctor before you take this medicine: If you have liver or kidney disease, including alcoholic liver disease If you have mild arthritis and need to take painkillers every day. WARNINGS Do not exceed the stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. If symptoms persist consult your doctor. Keep out of the reach and sight of children.

Net Contents

16 x Tablets

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2016

Basket

Products you add to your basket will appear here